RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1975, Volume 220, Number 4, Pages 769–771 (Mi dan38819)  

This article is cited in 2 scientific papers (total in 2 papers)

MATHEMATICS

A criterion for the possibility of eliminating sets for the spaces $W_p^1$ of quasiconformal and quasi-isometric mappings

S. K. Vodop'yanov, V. M. Gol'dstein

Institute of Mathematics, Siberian Branch of USSR Academy of Sciences, Novosibirsk

Full text: PDF file (412 kB)

Bibliographic databases:

Document Type: Article
UDC: 517.554
Presented: M. A. Lavrent'ev
Received: 09.08.1974

Citation: S. K. Vodop'yanov, V. M. Gol'dstein, “A criterion for the possibility of eliminating sets for the spaces $W_p^1$ of quasiconformal and quasi-isometric mappings”, Dokl. Akad. Nauk SSSR, 220:4 (1975), 769–771

Citation in format AMSBIB
\Bibitem{VodGol75}
\by S.~K.~Vodop'yanov, V.~M.~Gol'dstein
\paper A criterion for the possibility of eliminating sets for the spaces $W_p^1$ of quasiconformal and quasi-isometric mappings
\jour Dokl. Akad. Nauk SSSR
\yr 1975
\vol 220
\issue 4
\pages 769--771
\mathnet{http://mi.mathnet.ru/dan38819}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0382640}
\zmath{https://zbmath.org/?q=an:0321.30024}


Linking options:
  • http://mi.mathnet.ru/eng/dan38819
  • http://mi.mathnet.ru/eng/dan/v220/i4/p769

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. S. K. Vodop'yanov, V. M. Gol'dstein, Yu. G. Reshetnyak, “On geometric properties of functions with generalized first derivatives”, Russian Math. Surveys, 34:1 (1979), 19–74  mathnet  crossref  mathscinet  zmath
    2. A. A. Egorov, “Solutions of the differential inequality with a null Lagrangian: higher integrability and removability of singularities. II”, Vladikavk. matem. zhurn., 16:4 (2014), 41–48  mathnet
  • Number of views:
    This page:36
    Full text:13

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019